Affordable Access

Publisher Website

Matrix expression of hermite interpolation polynomials

Authors
Journal
Computers & Mathematics with Applications
0898-1221
Publisher
Elsevier
Publication Date
Volume
33
Issue
11
Identifiers
DOI: 10.1016/s0898-1221(97)00083-7
Keywords
  • Interpolation And Matrix Expression

Abstract

Abstract For distinct points x 0, x 1, …, x n in R , a function f of C d [ a, b] and nonnegative integers d 0, d 1, …, d n ≤ d, the Hermite interpolation polynomial of f( x) in Lagrange type determined by the data { f ( l) ( x i )} ( i = 0, 1, …, n, l = 0, 1, …, d i ) is the polynomial with degree m + n ( m = ∑ n i=0 d i ) which is expressed by the linear combination of these data with suitable coefficient polynomials being independent of f( x) [1–3]. In this note, a matrix expression of the Hermite interpolation polynomial is studied.

There are no comments yet on this publication. Be the first to share your thoughts.

Statistics

Seen <100 times
0 Comments

More articles like this

On Convergence of Hermite-Fejér Interpolation Poly...

on Journal of Approximation Theor... Jan 01, 1995

Improvement on the bound of Hermite matrix polynom...

on Linear Algebra and its Applica... Jan 01, 2011

Bounding hermite matrix polynomials

on Mathematical and Computer Mode... Jan 01, 2004
More articles like this..